# SDR ERAA096625

- Difficulty date: May 20, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 15,304 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8537651
- Part serial: 80L901
- Condition: Dirty
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH OIL TEMP.  TOO MUCH PAINT ON FIN; TOO LITTLE AIR FLOW.  DIRTY AND BLOCKED CORE.  UNIT WAS CLEANED, FLUSHED, OVERHAULED, TESTED AND INSPECTED.
